MAUDE Adverse Event Report: ARTHROCARE CORP. SPEEDSTITCH DEVICE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHROCARE CORP. SPEEDSTITCH DEVICE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number OM-7000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
 
Event or Problem Description
It was reported that the speedstitch was broken, no further information.It is unknown whether the event happened during surgery and if there was patient involvement.It is unknown if there was a delay or if a backup device was available and how the issue was resolved.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Additional information received by reporter states that by ¿broken device¿ they meant the device was not working as it would not take the needle and not an actual breakage during use.In addition, this failure has not caused serious injuries or death in the past.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SPEEDSTITCH DEVICE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key11782639
Report Number3006524618-2021-00560
Device Sequence Number17058718
Product Code GAT
UDI-Device Identifier00817470001402
UDI-Public00817470001402
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-7000
Device Catalogue NumberOM-7000
Device Lot NumberH109500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1